Volume 20, No. 1-4

Hong_Bo Shi
Qualitative Analysis of a Diffusive Predator_Prey Model with Beddington_Deangelis Functional Response
download: from here
P. Karthikeyan
Some Results for Boundary Value Problem of an Integro Differential Equations with Fractional Order
download: from here
Alexander J. Zaslavski
Stability of a Turnpike Phenomenon For the Robinson_Solow_Srinivasan Model
download: from here
Said R. Grace, Ravi P. Agarwal, and Sandra Pinelas
On the Oscillation of Fourth Order Superlinear Dynamic Equations on Time Scales
download: from here
Xinquan Zhao, Xinzhi Liu, Zhigang Zhang, and Xiaoxin Liao
Boundedness and Dissipation for Discrete_time Dynamic Systems
download: from here
J. D. Ramirez and A. S. Vatsala
Monotone Method for Nonlinear Caputo Fractional Boundary Value Problems
download: from here
Gabriele Bonanno, Shapour Heidarkhani, and Donal O’Regan
Multiple Solutions for a Class of Dirichlet Quasilinear Elliptic Systems Driven by a (P,q)_Laplacian Operator
download: from here
R. H. Liu and Q. Zhang
Valuation of Guaranteed Equity_linked Life Insurance under Regime_Switching Models
download: from here
Benedetta Lisena
Asymptotic Stability in Delayed Periodic Equations By Average Conditions
download: from here
Bo Du and Xiaojing Wang
Global Attractor for Neutral Partial Functional Integro-differential Equations with Finite Delay
download: from here
N. U. Ahmed and M. Suruz Miah
Optimal Feedback Control Law for a Class of Partially Observed Uncertain Dynamic Systems: A Min_max Problem
download: from here
Mujeeb Ur Rehman, Rahmat Ali Khan, and Paul W. Eloe
Positive Solutions of Nonlocal Boundary Value Problem for Higher Order Fractional Differential System
download: from here
Q. Yang, Chunyan Ji, D. Jiang, Donal O’Regan, and R. P. Agarwal
A Note on a Stochastic Perturbed Di Sir Epidemic Model
download: from here
Jingxiao Zhang, Sheng Liu, and D. Kannan
Optimal Dividend and Reinsurance under Threshold Strategy
download: from here
Jingxiao Zhang, Sheng Liu, and D. Kannan
Optimal Investment and Proportional Reinsurance under No Short_selling and No Borrowing
download: from here
Baruch Cahlon and Darrell Schmidt
Necessary Conditions and Algorithmic Stability Tests for Certain Higher Odd Order Neutral Delay Differential Equations
download: from here
Abdelkader Boucherif and Sotiris K. Ntouyas
Nonlocal Initial Value Problems for First Order Fractional Differential Equations
download: from here
M. Bartusek and John R. Graef
Limit_point/limit_circle Problem for Sub_half_linear Second Order Delay Differential Equations
download: from here
Taher S. Hassan and Qingkai Kong
Interval Criteria for Forced Oscillation of Differential Equations with p_Laplacian, Damping, and Mixed Nonlinearities
download: from here
Run Xu and Yuhua Lv
New Oscillation Criteria for Certain Even Order Delay Differential Equations
download: from here
Da_bin Wang and Wen Guan
Nonlinear First_order Semipositone Problems of Impulsive Dynamic Equations on Time Scales
download: from here
Tadeusz Jankowski and Robert Jankowski
On Neutral Differential Equations and the Monotone Iterative Method
download: from here
Belkacem Said_Houari and Radouane Rahali
A Stability Result for a Timoshenko System with past History and a Delay Term in the Internal Feedback
download: from here
Ilkay Yaslan Karaca and Fatma Tokmak
Existence of Three Positive Solutions for M_point Time Scale Boundary Value Problems on Infinite Intervals
download: from here
Zhenhai Liu and Jiangfeng Han
Boundary Value Problems for Second Order Impulsive Functional Differential Equations
download: from here

M. Andrić, J. Pečarić, and I. Perić
Improvements of Composition Rule for the Canavati Fractional Derivatives and Applications to Opial_type Inequalities
download: from here

Alexander J. Zaslavski
A Turnpike Property of Approximate Solutions of an Optimal Control Problem Arising in Economic Dynamics
download: from here
Mohamed Abdalla Darwish
Nondecreasing Solutions of a Fractional Quadratic Integral Equation of Urysohn_Volterra Type
download: from here
Patricio Gonzalez and Manuel Pinto
Component_wise Conditions for the Asymptotic Equivalence for Nonlinear Differential Systems with Maxima
download: from here
Bapurao C. Dhage
Theoretical Approximation Methods for Hybrid Differential Equations
download: from here
S. H. Saker
Applications of Opial and Wirtinger Inequalities on Zeros of Third Order Differential Equations
download: from here
Donna Stutson and A. S. Vatsala
Generalized Monotone Method for Caputo Fractional Differential Systems via Coupled Lower and Upper Solutions
download: from here
C. Y. Chan and P. Tragoonsirisak
A Quenching Problem Due to a Concentrated Nonlinear Source in an Infinite Strip
download: from here
Jingxiao Zhang, Sheng Liu, and D. Kannan
Optimal Dividend Problem with the Influence of Dividend Payouts on Insurance Business
download: from here
George A. Anastassiou
Right Delta Discrete Fractionality
download: from here
Donal O’Regan
Topological Principles for Essential Type Maps
download: from here
Shapour Heidarkhania and Yu Tianc
Three Solutions for a Class of Gradient Kirchhoff_type Systems Depending on Two Parameters
download: from here
Fanwei Meng, Lianzhong Li, and Yuzhen Bai
Ψ-Stability of Nonlinear Volterra Integro_Differential Systems
download: from here
Tadeusz Jankowski
Positive Solutions to Third-Order Impulsive Sturm-Liouville Boundary Value Problems with Deviated Arguments and One-dimensional P-Laplacian
download: from here


Author Index